Posted by: Art | 2011-10-05

PLEASE HELP! re Butterfish Diarrhea

I had butterfish last night and this morning I have diarrhea (exactly the same as the symptoms that I read via Google search this morning.)
Please tell me what meds I should take to get rid of this.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Butterfish is a combination of four fish types and is very rich and oily. Keep yourself hydrated and rather let the process run its natural course. If you really need to stop the diarrhea, you can take Imodium but only as a temporary measure.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Art | 2011-10-06

Hi Doc,

Not to worry about my post, the symptoms have passed... and I never intend eating butterfish again so will hopefully never experience this again.


Reply to Art

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.